Angelo Felice Lopez
Angelo Felice Lopez
Professor of Geometry, Roma Tre University
Email verificata su - Home page
Citata da
Citata da
Projective degenerations of K3 surfaces, Gaussian maps, and Fano threefolds
C Ciliberto, A Lopez, R Miranda
Inventiones mathematicae 114 (1), 641-667, 1993
Noether-Lefschetz theory and the Picard group of projective surfaces
AF Lopez
Memoirs of the American Mathematical Society 438, 1991
Augmented base loci and restricted volumes on normal varieties
S Boucksom, S Cacciola, AF Lopez
Mathematische Zeitschrift 278 (3-4), 979-985, 2014
Classification of varieties with canonical curve section via Gaussian maps on canonical curves
C Ciliberto, AF Lopez, R Miranda
American Journal of Mathematics 120 (1), 1-21, 1998
A sharp vanishing theorem for line bundles on K3 or Enriques surfaces
A Knutsen, A Lopez
Proceedings of the American Mathematical Society 135 (11), 3495-3498, 2007
Subvarieties of generic hypersurfaces in any variety
L Chiantini, AF Lopez, Z Ran
Mathematical Proceedings of the Cambridge Philosophical Society 130 (2), 259-268, 2001
On the curves through a general point of a smooth surface in P3
AF Lopez, GP Pirola
Math. Z 219 (1), 93-106, 1995
Focal loci of families and the genus of curves on surfaces
L Chiantini, A Lopez
Proceedings of the American Mathematical Society 127 (12), 3451-3459, 1999
Brill–Noether theory of curves on Enriques surfaces I: the positive cone and gonality
AL Knutsen, AF Lopez
Mathematische Zeitschrift 261 (3), 659-690, 2009
On the projective normality of Enriques surfaces
L Giraldo, AF Lopez, R Muoz
Math. Ann 324, 135-158, 2002
On the existence of components of the Noether-Lefschetz locus with given codimension
C Ciliberto, AF Lopez
manuscripta mathematica 73 (1), 341-357, 1991
On the extendability of projective surfaces and a genus bound for Enriques-Fano threefolds
AL Knutsen, AF Lopez, R Munoz
Journal of Differential Geometry 88 (3), 483-518, 2011
Surjectivity of Gaussian maps for curves on Enriques surfaces
AL Knutsen, AF Lopez
Walter de Gruyter 7 (2), 215-247, 2007
Irreducibility and components rigid in moduli of the Hilbert scheme of smooth curves
C Keem, YH Kim, AF Lopez
Mathematische zeitschrift 292, 1207-1222, 2019
On the existence of Ulrich vector bundles on some irregular surfaces
A Lopez
Proceedings of the American Mathematical Society 149 (1), 13-26, 2021
Enumeration of surfaces containing an elliptic quartic curve
F Cukierman, A Lopez, I Vainsencher
Proceedings of the American Mathematical Society 142 (10), 3305-3313, 2014
Nakamaye’s theorem on log canonical pairs
S Cacciola, AF Lopez
Annales de l'Institut Fourier 64 (6), 2283-2298, 2014
On the existence of Enriques-Fano threefolds of index greater than one
L Giraldo, A Lopez, R Muoz
Journal of Algebraic Geometry 13 (1), 143-166, 2004
A linear bound on the Euler number of threefolds of Calabi–Yau and of general type
MC Chang, AF Lopez
manuscripta mathematica 105 (1), 47-67, 2001
On the corank of Gaussian maps for general embedded K3 surfaces
C Ciliberto, A Lopez, R Miranda
Israel Mathematical Conference Proceedings 9, 141-157, 1993
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20